# SDR AALA202204071797

- Difficulty date: April 1, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737
- Aircraft time: 36,032 hours, 14,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR SUPPORTS AT BS 540 BETWEEN LBL 24 AND RBL 24. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
